Sorry. I'm new to this. Didn't know I posted 3 times
There is always hope as long as there is breathe.
Your welcome. I am glad you found us.
Emotions run high during detox.
Opiates have suppressed them so it's expected.
Let it out its cleansing.
Keep on keepin on.
you got this.
Hey Catt how are you doing?
Keep in touch.
Hi there Catt & Welcome, welcome! :)
First, I want to congratulate you on your taper & on taking the plunge!
YOU CAN DO THIS!
I just wanted to chime in & lend you another shoulder. I was on my last M'done clinic for 20 yrs. & was a heroin addict for close to 30. I'm now over 2 yrs. clean.
My Father asked me the same question & I had the same reaction! (it hit me hard). Now is the time -- please don't lose anymore sleep-walking through life on this soul-crushing drug.
Again, you can do this! ( -- you're doing great so far believe it or not :) The emotions that you're feeling are completely 'normal'. You're going to be on a bit of a roller-coaster that way through acute withdrawals but it will ease..I promise :)
Atthebeach gave you some excellent advice. It's key that you redirect your mind/spirit when you're feeling anxious. I found that music & laughter in the form of funny movies (both get those endorphins flowing) & staying on this site & in touch with the folks I met here got me through. I also think she gave you excellent nutritional advice. It's best to stay away from as many mood-altering chemicals as possible. They only complicate matters & slow your neural healing. Right now, your body is in 'fight or flight' mode & it needs time to adjust. It's a process that requires faith and yes..that dreaded word 'time':)
I can also guarantee that if you hang tough, if you see this through, you'll look back on it in amazement with total gratitude & relief. Your whole perspective will shift & you'll come to a place where you'll realize exactly how 'unalive' this drug kept us.
Try to see this whole thing as an uncomfortable but awesome rebirth into a whole new you -- into a life of possibility, love & strength. What you're doing is the wisest, bravest most life-affirming thing that a person can do for themselves & for those who care for them. Dare to believe in yourself & face down that fear. Nothing could be worse than staying on -- you don't want to wake up one day & realize that you've been on for 20 yrs. (It has a way of dulling us to the passage of time & lost opportunities). You're not weak -- you're much stronger than you may currently believe -- living under the spell of this drug & the lifestyle is what makes us believe that we 'can't get there from here'. We can! You can. You're already doing it & you've done it right tapering that low. Good for you ;)
Congrats on day 1. Please, keep posting, Catt!
We're here & we're so pulling for you. Hold Fast :)
Here is a saying from a movie I kept saying after trying to get off OXY and Fentanyl. It is a saying from a movie but I wrote it and put it on my fridge and in my bedroom. "If I can take it, I can make it" I am "UNBROKEN".
take care, you have friends here
Thank you doesn't even begin with how much love I'm feeling on here. Who knew that such words could be so powerful and change the way one thinks.
It day 2 and I know this is the calm before the storm. I'm fed up and ready to face what's coming besides the aches and headaches and just malaise all day I'm doing alright. I get the restless legs at night already. But it's manageable. And what you guys have told me, I now have that in my grasp.
I'm going to accept that it's OK to not be OK for a while.
Thanks guys, the support I'm getting is so overwhelming. *big hugs